# SDR 2002UALA01642

- Difficulty date: October 31, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 5,254 hours, 2,123 cycles
- Engine: Iae V2522A5
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG2030AD09
- Part serial: 1014604
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST CAPTAIN'S AIRSPEED TAPE INDICATION ON ROTATION.  REPLACED AIR DATA INERTIAL REFERENCE UNIT NR 1.  BUILT IN TEST EQUIPMENT CHECKED GOOD.
